# SDR USAA2012062500005

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 26,991 hours, 20,971 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A9374
- Condition: Low
- Location: L2 Door
- Part time: 29,352 hours, 4,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - L2 DOOR SLIDE INFLATION BOTTLE PRESSURE READS ZERO.  REPLACED L2 DOOR SLIDE IAW A319 AMM 25-62-44-400-006-A.  PERFOMRED OPS TEST IAW A319 AMM 25-62-44-400-006A STEP C1 TO 4 CHECK GOOD.
